# SDR SWAA2023102303264

- Difficulty date: September 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 50,935 hours, 30,834 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA CORROSION AT FLOOR BEAM FASTENER HOLE STA 986.5 RBL 45'<[01] REMOVED CORROSION AT MAIN CABIN AFT WET AREA STA 986.5 AND RBL 45' REF SRM 51-10-02-0G-0PERFORMED UT THICKNESS INSP AT REWORKED AREA; IAW B 737 NDT PART 4 51-00-00 PROC 3. MINI THICK 0.126'. TOOL 27MG. BC 172139. CALIB DUE 3-30-24.ORIGINAL MATERIAL 0.150'; REMOVED MATERIAL 0.024'; REMAINING MATERIAL 0.126'; REWORKED AREA IS OUT OF LIMITS REF 53-70-51-1A-1 AND IT WAS REPAIRED PER EA M-21-153-00612 INSTRUCTIONS ON TASK CARD #TTG8Q00NM8E2;[02] RII/VERIFIED ENTRY #1 AS WORK ACCOMPLISHED & FOUND OUT OF LIMITS ; AND REPAIRED AS STATED ON ( REPAIRED PER EA M-21-153-00612 INSTRUCTIONS ON TASK CARD #TTG8Q00NM8E2.
